On traces of Hecke operators on the space of cusp froms of weight 1.
Journal für die reine und angewandte Mathematik, Tome 402 (1989), pp. 166-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
traces of Hecke operators, space of cusp forms of weight 1, Selberg trace formula, hyperbolic part, Selberg type zeta-function
@article{JRAM_1989__402_153185,
author = {Toyokazu Hiramatsu},
title = {On traces of {Hecke} operators on the space of cusp froms of weight 1.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {166--180},
year = {1989},
volume = {402},
zbl = {0672.10022},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__402_153185/}
}
Toyokazu Hiramatsu. On traces of Hecke operators on the space of cusp froms of weight 1.. Journal für die reine und angewandte Mathematik, Tome 402 (1989), pp. 166-180. http://geodesic.mathdoc.fr/item/JRAM_1989__402_153185/